# SDR DHL2001362017

- Difficulty date: May 30, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Loose
- Location: Rt Speedbrake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFLIGHT SPEED BRAKE ANNUNCIATOR LIGHT REMAINED ILLUMINATED WITH HANDLE STOWED.  RECYCLED SPEED BRAKES FOUR TIMES TO GET ANNUNCIATOR TO EXTINGUISH.  FOUND MICROSWITCH FOR RIGHT SIDE OUTER AIRBRAKE NR 1 LOOSE.  SECURED AS NEEDED.  SPEED BRAKES OPS NORMAL AS PER MM 27-61-00.
